# SDR ASAA2015092613215

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,046 hours, 8,637 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Lt Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND A LONG TERM FAULT MSG 77-20872, TOP LT EGT SIGNAL, T495S4, IS OUT OF RANGE ON NR 2 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED FIM 77-21 TASK 804.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL TEST REF MM 73-21-00-700-804-F00. OPS CK GOOD WITH NO FAULTS FOUND.
